# SDR JR2R20171014211

- Difficulty date: October 14, 2017
- Submitted: October 14, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- Aircraft time: 41,092 hours, 28,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 5920838
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANTED FRAME ANGLE CRACKED, AFT SIDE.  REMOVED AND REPLACED THE FRAME ANGLE IAW SRM 51-10-4.
